Periodic traveling fronts for partially degenerate reaction-diffusion systems with bistable and time-periodic nonlinearity

Shi Liang Wu, Cheng Hsiung Hsu

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

This paper is concerned with the periodic traveling fronts for partially degenerate reaction-diffusion systems with bistable and time-periodic nonlinearity. We first determine the signs of wave speeds for two monostable periodic traveling fronts of the system. Then, we prove the existence of periodic traveling fronts connecting two stable periodic solutions.Anestimate of thewave speed is also obtained. Further,we prove the monotonicity, uniqueness (up to a translation), Liapunov stability and exponentially asymptotical stability of the smooth bistable periodic traveling fronts.

Original languageEnglish
Pages (from-to)923-957
Number of pages35
JournalAdvances in Nonlinear Analysis
Volume9
Issue number1
DOIs
StatePublished - 1 Jan 2019

Keywords

  • Bistable nonlinearity
  • Partially degenerate systems
  • Periodic traveling fronts
  • Time-periodic reaction-diffusion systems

Fingerprint

Dive into the research topics of 'Periodic traveling fronts for partially degenerate reaction-diffusion systems with bistable and time-periodic nonlinearity'. Together they form a unique fingerprint.

Cite this